Previous |  Up |  Next

Article

Title: O asymptotických křivkách na plochách zborcených (Czech)
Title: On the asymptotic curves on the skew surfaces (English)
Title: Asymptotische Curven auf windschiefen Flächen (German)
Author: Jung, Vilém
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
ISSN:
Volume: 20
Issue: 6
Year: 1891
Pages: 294-302
.
Category: math
.
idZBL: JFM 23.0824.03
.
Date available: 2009-08-29T13:15:48Z
Last updated: 2012-05-14
Stable URL: http://hdl.handle.net/10338.dmlcz/121992
.

Files

Files Size Format View
CasPestMatFys_020-1891-6_2.pdf 1.299Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo